MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN D/L CATHETERS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS HICKMAN D/L CATHETERS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 0600620
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Of the 2 devices, 2 lot numbers were provided, and lot history reviews were performed.Of the 2 reported malfunctions, devices were not returned for evaluation.For the reported two malfunctions, the investigation is inconclusive for fracture.Based upon the available information, the definitive root cause is unknown.The devices were labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicates that model 0600620 catheter, intravascular, therapeutic, long-term greater than 30 days allegedly experienced fracture.The information was received from various sources.Of the two malfunctions, both involved patients with no patient consequences.The age, weight, and gender were not provided for both patients.

Brand Name
HICKMAN D/L CATHETERS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10286144
Report Number3006260740-2020-02485
Device Sequence Number2679700
Product Code LJS
UDI-Device Identifier00801741051913
UDI-Public(01)00801741051913
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600620
Device Catalogue Number0600620
Device Lot NumberHUDW2501, HUDW1925
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1